MAUDE Adverse Event Report: MATRIX SURGICAL USA OMNIPORE SURGICAL IMPLANT - TWO-PIECE CHIN - LARGE; HDPE LARGE TWO-PIECE CHIN

MATRIX SURGICAL USA OMNIPORE SURGICAL IMPLANT - TWO-PIECE CHIN - LARGE; HDPE LARGE TWO-PIECE CHIN
Model Number OP8322
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Edema (1820); Inflammation (1932); Patient Problem/Medical Problem (2688)
Date of Event 09/25/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No further patient complications have been reported.A review of the manufacturing documentation and sterilization documentation for the device in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.There is the possibility that clinical factors may have contributed to this event.At this time the cause of the infection is unknown.Based on the information received, the cause of the reported incident could not be conclusively determined.If additional information is received, it will be provided in a supplemental report.Device and packaging was discarded and not available for evaluation.Retained sample from same lot was evaluated for packaging defects.Corrected data: on 02/07/2019 - follow-up to correct manufacturer number on initial submission dated 03/22/2018.Operator of device - remove value of physician.Occupation - removed value of other: distributor.Event problem and evaluation codes - conclusion and method code removed; device and packaging were discarded and not available for evaluation.
 
Event or Problem Description
Email notification was received from our distributor (b)(4) on nov.30, 2018 indicating that a patient developed a post-surgical infection post the implant of an omnipore two-piece chin (op8322).The following information was received: the surgeon reported that they followed the protocol but even so could not mold the product which was extremely hard even warmed.After implantation, the prothesis got a space between it and the bone.After surgery, in the space between the prothesis and the bone, the patient began to have an inflammatory reaction, edema and pain.So then, the surgeon removed the implant and discarded it.Date of surgery: (b)(6) 2018.Patient´s name: (b)(6).Surgeon´s name: (b)(6).Product code: op8322.Lot: 9003070616.

Brand Name
OMNIPORE SURGICAL IMPLANT - TWO-PIECE CHIN - LARGE
Common Device Name
HDPE LARGE TWO-PIECE CHIN
Manufacturer (Section D)
MATRIX SURGICAL USA
4025 welcome all road
suite 120
atlanta GA 30349 1876
MDR Report Key8318307
Report Number3009383407-2018-00002
Device Sequence Number11178391
Product Code KKY
UDI-Device Identifier00855421005499
UDI-Public00855421005499
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K123908
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/26/2018
Report Date (Section F) 11/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date06/01/2021
Device Model NumberOP8322
Device Catalogue NumberOP8322
Device Lot Number003070616
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Device Age27 MO
Date Report to Manufacturer11/30/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2018
Initial Report FDA Received Date02/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR
Patient Weight60